# SDR UIEA2018062201220

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,390 hours, 16,461 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW EICAS MESSAGE. PERFORMED BITE TEST OF WINDOW HEAT LRU FOR R1 WINDSHIELD IAW AMM 30-41-00 AND FOLLOWED FIM 30-41 F/T 806 NO DEFECTS NOTED AT THIS TIME.
